# SDR AALA20150720003

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TIE DOWN TRACK, BETWEEN STATION 1250 & 1322 AT STRINGER 27 LT.  REPLACED AFT CARGO TIE DOWN TRACK.
